# SDR 2022F00295

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: General aviation
- Aircraft: N378AX
- Make and model: Boeing 767-300
- Aircraft serial: 28147
- Aircraft time: 91,374 hours, 14,300 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION UPPER SKIN WAS FOUND TO HAVE CORROSION DAMAGE AT 2EA AREAS ALONG S-4 TO THE LH SIDE OF THE BL 0.  CORRECTIVE ACTION: COMPLIED WITH EO B7655-09 INCORPORATING STS EA 72-2022-114 DATED 7/13/22.
